標題: On the star-Sylvester equation AX +/- X-star B-star = C
作者: Chiang, Chun-Yueh
Chu, Eric King-Wah
Lin, Wen-Wei
應用數學系
Department of Applied Mathematics
關鍵字: Linear matrix equation;Lyapunov equation;Palindromic eigenvalue problem;QR decomposition;Generalized algebraic Riccati equation;Schur decomposition;Singular value decomposition;Solvability
公開日期: 1-五月-2012
摘要: We consider the solution of the star-Sylvester equations AX +/- (XB star)-B-star = C, for star = T, H and A, B, is an element of C-nxn, and the related linear matrix equations AXB(star) +/- X-star = C, AXB(star) +/- (CXD star)-D-star = E and AX +/- X(star)A(star) = C. Solvability conditions and numerical methods are considered, in terms of the (generalized and periodic) Schur and QR decompositions. We emphasize the square cases where m = n but the rectangular cases will be considered. (C) 2012 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11536/16012
ISSN: 0096-3003
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 218
Issue: 17
結束頁: 8393
顯示於類別:期刊論文


文件中的檔案:

  1. 000302769100017.pdf